# SDR CA991229042

- Difficulty date: December 10, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 4,355 hours
- Engine: Pwa PT6A42
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402515
- Condition: Cracked
- Location: Cockpit
- Part time: 1,711 hours, 1,780 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

(CAN) WINDSHIELD CRACKED IN FLIGHT BELIEVED TO HAVE BEEN CAUSED BY HAILSTONE STRIKING WINDSCREEN AND PREVIOUS DELAMINATION. UPON REMOVAL OF WINDSCREEN IT WAS DISCOVERED THAT THE MINIMUM ALLOWABLE CLEARANCE BETWEEN THE WINDSCREEN FLANGEAND THE AIRFRAME WAS BELOW LIMITS.  THE PRELOAD ON THE WINDSCREEN PLUS  THE HAILSTONE IMPACT MAY HAVE CONTRIBUTED TO THE CRACKING.
